RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2017, Volume 24, Number 2, Pages 186–204 (Mi mais557)  

This article is cited in 1 scientific paper (total in 1 paper)

Relaxation cycles in a model of synaptically interacting oscillators

M. M. Preobrazhenskaiaab

a P.G. Demidov Yaroslavl State University, 14 Sovetskaya str., Yaroslavl 150003, Russia
b Scientific Center in Chernogolovka RAS, 9 Lesnaya str., Chernogolovka, Moscow region 142432, Russia

Abstract: In this paper the mathematical model of a neural network with a ring synaptic interaction elements is considered. The model is a system of scalar nonlinear differential-difference equations, the right parts of which depend on a large parameter. The unknown functions included in the system characterize the membrane potentials of the neurons. The search of relaxation cycles within the system of equations is interested. To this end solutions of the task are finded in the form of discrete traveling waves. It allows to research a scalar nonlinear differential-difference equations with two delays instead of system. Further, a limit a object that represents a relay equation with two delays is defined by large parameter tends to infinity. There are six cases of restrictions on the parameters. In every case exist alone periodic solution of relay equation started from initial function from suitable function class. It is structurally proved by using the step method. Next, the existence of a relaxation periodic solutions of a singularly perturbed equation with two delays is proved by using Poincare operator and Schauder principle. The asymptotics of this solution is constructed, and then it is proved that the solution is close to decision of the relay equation. Because of the exponential estimate Frechet derivative of the Poincare operator implies the uniqueness and stability of solutions of differential-difference equation with two delays.

Keywords: relaxation oscillations, delay, large parameter, synaptic connection.

Funding Agency Grant Number
Russian Science Foundation 14-21-00158
This work was supported by the Russian Science Foundation (project nos. №14-21-00158).


DOI: https://doi.org/10.18255/1818-1015-2017-2-186-204

Full text: PDF file (889 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.9
Received: 16.01.2017

Citation: M. M. Preobrazhenskaia, “Relaxation cycles in a model of synaptically interacting oscillators”, Model. Anal. Inform. Sist., 24:2 (2017), 186–204

Citation in format AMSBIB
\Bibitem{Pre17}
\by M.~M.~Preobrazhenskaia
\paper Relaxation cycles in a model of synaptically interacting oscillators
\jour Model. Anal. Inform. Sist.
\yr 2017
\vol 24
\issue 2
\pages 186--204
\mathnet{http://mi.mathnet.ru/mais557}
\crossref{https://doi.org/10.18255/1818-1015-2017-2-186-204}
\elib{http://elibrary.ru/item.asp?id=29064001}


Linking options:
  • http://mi.mathnet.ru/eng/mais557
  • http://mi.mathnet.ru/eng/mais/v24/i2/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Preobrazhenskaya, “Impulsno-refrakternyi rezhim v koltsevoi tsepi sinapticheski svyazannykh ostsillyatorov neironnogo tipa”, Model. i analiz inform. sistem, 24:5 (2017), 550–566  mathnet  crossref  elib
  • Моделирование и анализ информационных систем
    Number of views:
    This page:70
    Full text:15
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019